# SDR UALA2013041102491

- Difficulty date: April 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,227 hours, 24,789 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT LOCATED IN FRONT OF FORWARD CLOSET IS INOP.  OTHER EEL LIGHTS IN AREA WORK FINE.  REPAIRED EEL LIGHT FEEDER.  OP CHECK SATISFACTORY.
